# SDR SWAA2021062921193

- Difficulty date: October 6, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT TRANSITION ANGLE HAS CORROSION FROM STA 500E TO STA I RBL 25 / REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-10-02; INSTALLED FASTENERS PER SRM 51-40-02.SA-M 326 A1314261
